Associate Professor and Chair of the Mathematics Department at Florida International University.

Ph D, Washington University
Complex Analysis

Selected Publications

    On a theorem of Baernstein, Arkiv f\"or Matematik, vol. 33, Number 1, 1995, pp. 183-197.
    with Juan J. Manfredi, Traces of monotone Sobolev functions, Journal of Geometrical Analysis
    with Juan J. Manfredi, Mappings with integrable dilatation in higher dimensions, Bulletin of the American Mathematical Society 32, 1995, pp. 235-241
    with Pekka Koskela and Juan J. Manfredi, Regularity theory and traces of $\Cal A$-harmonic functions, Transactions of the American Mathematical Society, vol. 348, 2, 1996, pp. 755-766
    with Juan J. Manfredi, An extension of Re\v shetnyak's theorem, submitted for publication.
    Fatou type theorems for functions in weighted Sobolev spaces, preprint.

Contact Information

Address:   Enrique Villamor
           Department of Mathematics
           Florida International University
           University Park
           Miami, Florida 33199

Office:    DM 418
Telephone: 305-348-2743
E-mail:    villamor@fiu.edu
Hours:     Spring 99 - TRF 1200-1300 and by appointment
Teaching Spring 1999
Multivariable Calculus (computer-aided) TRF 1400-1515 DM 409A